Sexually transmitted infections · 2006
Progressive symptoms and signs following institution of highly active antiretroviral therapy and subsequent antituberculosis therapy: immune reconstitution syndrome or infection?
Клинический случайClinical ConferenceСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Miller R F, Shahmanesh M, Talbot M D, Wiselka M J, Shaw P J, Bacon C, Robertson C M
Аннотация
A 36 year old man presented with weight loss, cough, fever, and exertional dyspnoea shortly after a diagnosis of HIV infection. Symptoms and initial radiological abnormalities worsened after highly active antiretroviral therapy was started. An eventual diagnosis was established but multiple problems occurred throughout the treatment period. Differentiation between immune reconstitution inflammatory syndrome and an infective cause was problematic.